# SDR P5CA9600596

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1720-1730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK RT OTBD LONG FLOOR SUPPORT UPPER SURFACE BETWEEN STA 1720 AND STA 1730.  CORROSION REMOVED AND RE-PROTECTED PER BAC SRM 51-10-01 AND 51-10-02.
